# SDR UIEA2021111602422

- Difficulty date: November 13, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,467 hours, 16,018 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

L ENG HPSOV EICAS WITH ASSOCIATED STATUS MSG( PERFORMED AIR SUPPLY CONTROL SYS BITE TEST IAW TASK 36-23-00-715-001. SYS CHK OK. A/C OK FOR DISPATCH.  )
